# SDR SWAA032519

- Difficulty date: November 14, 2003
- Submitted: November 18, 2003
- Operation: Air carrier
- Aircraft: N739GB
- Make and model: Boeing 737-7H4
- Aircraft serial: 29275
- Aircraft time: 18,518 hours, 11,199 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Pin
- Part number: BACB30
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 5Y CHECK, FOUND BOTH LT HORIZONTAL STAB REAR SPAR ATTACH PIN CORRODED.  REMOVED AND REPLACED ATTACH PINS PER SWA EA AND MM.
